Hilbert-Type Inequalities Revisited
Waleed Abuelela1 Show affiliations
- Al-Azhar University, Egypt
Journal of Mathematics and Statistics, Volume 12, Issue 2, pp. 115–118 · doi.org/10.3844/jmssp.2016.115.118
Abstract
Considering different parameters, Hilbert-type integral inequality for functions f(x), g(x) in L2[0, ∞) will be generalized.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Abuelela, W. (2016). Hilbert-Type Inequalities Revisited. Journal of Mathematics and Statistics, 12(2), 115–118. https://doi.org/10.3844/jmssp.2016.115.118
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
